# SDR DL767011942

- Difficulty date: December 15, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 60,336 hours, 29,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: NY134
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK LEFT FIRST CLASS OVERHEAD EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK, SYSTEM CHECKS GOOD.
